Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I have a knot in my left hand. Taking nexito forte and had historectomy in past

Hi.., My mom has a knot in her left hand near the wrist(where u ll c the pulse just above that..i.e.,below the thumb junction)past from few days she days she has a bit pain around that region.. Age : 38yrs.. Gender : Female Medical History : she had a historectomy operation(it has passed 10 yers)rather than that she is taking treatement for her Deppression(Tablet : Nexito Forte,night 1 tablet) Treatement hostory of the problem : actually we are in a dilemma condition that, to which section her prombel belongs there is no treatement taken so far.. plz help us
Asked On : Mon, 17 Jan 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your mother might have degenerative changes in the bones or having Carpal tunnel syndrome causing this problem.
Consult orthopedic surgeon and seek advice.
Ok and bye.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor